Article Text

Download PDFPDF
CASE REPORT
Quetiapine-induced manic episode: a paradox for contemplation
  1. Sundar Gnanavel
  1. AIIMS, New Delhi, India
  1. Correspondence to Dr Sundar Gnanavel, sundar221103{at}yahoo.com

Summary

A 24-year-old man with bipolar disorder who was started on quetiapine as an adjunct to valproate (mood stabiliser) after a depressive episode switched to a manic episode while on the drug. The manic episode resolved following the withdrawal of quetiapine. This case illustrates the rare possibility of quetiapine emergent manic episode which a clinician needs to be aware of in the context of the management of bipolar disorders.

View Full Text

Statistics from Altmetric.com

Request Permissions

If you wish to reuse any or all of this article please use the link below which will take you to the Copyright Clearance Center’s RightsLink service. You will be able to get a quick price and instant permission to reuse the content in many different ways.